← Return to Bipolar medication side effects: Trading one problem for another.

Discussion
Comment receiving replies
@pianista

Do reconsider your decision. Check with your Medical Team and see how they would approach it. I understand how you feel. After going off Seroquel because a reaction to Tamoxifen, I had no choice than to change meds. No one let me know or appeared they didn’t check for reactions. It totally screwed up my blood pressure and created a LT prolongation and has messed up my blood pressure which was great. I was on Seroquel for four years, and didn’t have any issues. I was fortunate! Everything has gone out the window. She tapered me off, and I still have withdrawal symptoms. It’s taken its toll on my marriage too. I am headed to Breast Dr because of suspicious area on the breast. I hope that it’s all okay; can’t get it off my mind. Take it from one who is impulsive at its worst and have racing thoughts as well.
Mary Ann

Jump to this post


Replies to "Do reconsider your decision. Check with your Medical Team and see how they would approach it...."

I have checked with her and she doesn't care about the side effects that I am having. She said I have to get at theraptic levels.

  Request Appointment